# SDR 08FDEA01804

- Difficulty date: May 8, 2008
- Submitted: May 9, 2008
- Operation: Air carrier
- Aircraft: N661FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 760
- Aircraft time: 19,409 hours, 10,296 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: A5726030620400
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TIP INBD SIDE SKIN HAS CORROSION AROUND THE STATIC WICK BASE.  REMOVED STATIC WICK BASE AND REMOVED THE CORROSION.  ORIGINAL THICKNESS 0.056 IAW AA300-600 SRM 57-30-11.  REMOVED MATERIAL 0.014.  REMAINING THICKNESS 0.042 AND IS OUT OF LIMITS IAW A300-600 SRM 57-31-11; PARA 4.  MATERIAL ID FOR REPAIRS 2024-T3 IAW A300-600 SRM 51-31-00; PGD 21-24.  FABBED JOINT PLATE AND FILLER IAW A300-600 SRM 57-30-11; FIG 201.  INSTALLED NEW STATIC WICK BASE IAW A300-600 AMM 23-61-21-4 AND COMPLETED MEG CHECK.  INSTALLED JOINT PLATE AND FILLER IAW A300-600 SRM 57-30-11; FIG 201.
